# SDR SWAA2013022112979

- Difficulty date: February 8, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 497152503
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB ADJUSTABLE ROD END IS LOOSE.  RE-SECURED RIGHT ELEVATOR CONTROL TAB ADJUSTABLE ROD END IAW B717 AMM CH 27-31-04.
